Skip to the content.

This online seminar is organized by Ping Hu (SYSU), Yan Wang (SJTU), Hehui Wu (SCMS) and Qiqin Xie (SHU).

Current Schedule

Winter Break and Chinese New Year.

Past Talks from this Semester

Check past talks for the full list of past talks with all details.

Jan 10, 2022: Jiaxi Nie (University of California San Diego)

Randomized Greedy Algorithm for Independent Sets in Regular Uniform Hypergraphs with Large Girth video

Jan 3, 2022: Gu, Xiaofeng (University of West Georgia)

Some properties of (n, d, λ)-graphs and generalizations video

Dec 27, 2021: Peter Bradshaw (Simon Fraser University)

Single-conflict colorings in degenerate graphs video slides

Dec 20, 2021: Fei Peng (National University of Singapore)

Coprime Mappings and Lonely Runners video

Dec 13, 2021: Jianfeng Hou (Fuzhou University)

On Min-Bisections of graphs video

Dec 6, 2021: Shagnik Das (NTU)

Isomorphic bisections of cubic graphs video

Nov 29, 2021, 16:00-17:00 (UTC+8): Ross Kang (Radboud University)

Colouring graphs of bounded local density video

Nov 22, 2021, 14:00-15:00 (UTC+8): Guanghui Wang (Shandong University)

Applications of sublinear expanders video

Nov 15, 2021: Qizhong Lin (Fuzhou University)

Ramsey numbers of 4-cycle versus books video

Nov 8, 2021: Tuan Tran (IBS, Korea)

Maximal 3-wise intersecting families video

Nov 1, 2021: Yan Wang (SJTU)

Balanced subdivisions of a large clique in graphs with high average degree video

Oct 25, 2021: Bhargav Narayanan (Rutgers University)

Friendly Bisections of Random Graphs video slides

Oct 18, 2021: Shinya Fujita (Yokohama City University)

A short survey on properly colored connectivity of graphs video

Oct 11, 2021: Ruth Luo (UC San Diego)

A Dirac Theorem for hamiltonian hypergraphs video

Sept 27, 2021: Jinha Kim (Institute of Basic Science, Korea)

The homotopy type of the independence complex of ternary graphs video slides

Sept 20, 2021: Gexin Yu (College of William & Mary)

Sufficient conditions for 2-dimensional graph rigidity video

Sept 13, 2021, 14:00-16:00 (UTC+8): Xuding Zhu (Zhejiang Normal University)

On 1-2-3 Conjecture video slides